# SDR SWAA2021081095291

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT AFT CARGO BAY BS787+17 RBL19 WL159. ; / [01] REMOVED CORROSION ON STRAP AT AFT CARGO BAY PER REF SRM 53-60-15-1A-1 L=1 W=1; [02] VERIFIED REMOVAL OF CORROSION ON STRAP AT AFT CARGO BAY PER REF SRM 53-60-15-1A-1 L=1' W=1'; [03] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.081' CAL ID ATS2031 E650; [04] VERIFIED LIMITS ON BLENDED AREA L=1 W=1 ORIGINAL MATERIAL THICKNESS IS .100 REMAINING THICKNESS .081 THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-60-15-1A-1; [05] REMOVED STRAP PER REF SRM 51-40-02; [06] VERIFIED OUT OF LIMITS PER SRM 53-60-15-1A-1; STRAP REMOVAL; [07] LOCATED AND DRILLED NEW STRAP AT AFT CARGO BAY BS 767+10 TO BS 857+5 RBL 19 WL 159 ITEM 146A8128U14 PO# 828684 IAW SRM 51-40-05 ; DWG 146A8120; DWG 146A8340 AND DWG 146A0081; [14] INSTALLED NEW STRAP AT AFT CARGO BAY BS 767+10 TO BS 857+5 RBL 19 WL 159 ITEM 146A8128U14 PO# 828684 IAW SRM 51-40-02 AND DWG 146A8120; [15] PART USAGE INFO;
